# SDR UALA2013041802659

- Difficulty date: April 17, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 91,709 hours, 14,610 cycles
- Engine: Pwa PW4060
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 5006286F
- Part serial: 2682
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL CONFIGURATION LIGHT AT 2.6 OUT OF BALANCE.  FOLLOWED QRH PROCEDURE AND REBALANCED.  TROUBLESHOT IAW SERVICE TIP 28-11-94.  NO DISCREPANCIES NOTED.  REMOVED AND REPLACED RIGHT CTR OVERRIDE FUEL PUMP IAW AMM, OPS AND LEAK CHECKED GOOD.
